| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 57-60


A. M. Altaher, M. T. Ismail
      Local polynomial wavelet regression with missing at random
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2805-2819.

B. J. McCartin
      Corollary to a theorem of oblique linear regression
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2821-2832.

P. Sompong, S. Witayangkurn
      Simulation of natural convection in a complicated enclosure with two wavy vertical walls
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2833-2842.

Li-min Liu, Pei Zhang
      Dynamic mean-variance portfolio selection with liability and no-shorting constraints
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2843-2849.

A. Gorbenko, V. Popov
      The longest common parameterized subsequence problem
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2851-2855.

M. Bahri
      Clifford windowed Fourier transform applied to linear time-varying systems
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2857-2864.

Jun Yang
      Toeplitz and Hankel operators with radial symbol on the Bergman space
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2865-2869.

K. Iwamura, M. Kageyama
      Exact construction of Liu process
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2871-2880.

W. A. Botero, A. Salas
      Electronic solution of Boolean equations
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2881-2889.

M. Alaeiyan, R. Mojarad, J. Asadpour
      The Wiener polynomial of polyomino chains
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2891-2897.

Y. Thimont, K. Croue
      Determination of the specifically surface of thin films by Heron of Alexandria relationship
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2899-2916.

O. Salazar Morales, J. J. Soriano Meendez
      Partition of a nonempty fuzzy set in nonempty convex fuzzy subsets
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2917-2921.

R. Hasni, A. M. Ahmad
      On classification of graphs by chromatic polynomials
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2923-2934.

N. Ahmad, M. Mamat, J. Kavikumar, N. Sh. A. Hamzah
      Solving fuzzy Duffing's equation by the Laplace transform decomposition
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2935-2944.

Y. Yayli, S. Saracoglu
      Ruled surfaces with different Blaschke approach
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2945-2955.

Da-Xue Chen
      Nonlinear oscillation of a class of second-order dynamic equations on time scales
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2957-2962.

A. Nagoor Gani, G. Sabarinathan
      A new method for solving two stage supply chain fuzzy inventory problem
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2963-2978.

M. Yaseen, M. Samraiz
      The modified new iterative method for solving linear and nonlinear Klein-Gordon equations
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2979-2987.

T. Jayakumar, D. Maheskumar, K. Kanagarajan
      Numerical solution of fuzzy differential equations by Runge Kutta method of order five
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 2989-3002.

Z. A. Zakaria, A. Shabri
      Streamflow forecasting at ungaged sites using support vector machines
      Appl. Math. Sci., Vol. 6, 2012, no. 57-60, 3003-3014.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |